# SDR 98ZZZX86

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N166BH
- Make and model: Bell 206L-1
- Aircraft serial: 45661
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Cracked
- Location: M/R
- Part time: 1,579 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, NOTICED PATCH ON BLADE LIFTING, REMOVED PATCH.  FOUND 10 INCH CRACK RUNNING CHORD-WISE FROM REPAIR.  THIS BLADE CAME FROM MANUFACTURER WITH PATCH AS NEW.
